Search the Community
Showing results for tags 'dosing'.
Found 3 results
Hello all! I have been diagnosed with "Mood disorder-unspecified" as well as "moderate depression"...so, not a lot to go on. I also suspect that I suffer from Quiet BPD, and/or some form of cyclothymia. I went on Lamictal to combat my anger/agitation/rage explosions, as well as SSRI-resistant depression. I was on 25mg for 2 weeks, and immediately felt a difference. I had energy and hope. When situations would come up that usually would throw me into either a rage or crying fit, I was able to analyze the situation better, and the emotions would swell, and then eventually pass. I felt a lot better, and thought that an increased dose (as ordered by my PDOC) would bring even greater results. I increased to 50mg yesterday, and to put it simply, I feel like total crap. I have a headache, intense bloating and gas, I feel hungover, and suddenly have depression and zero motivation. I feel like I took a giant step backwards. Any hope I had of feeling better has been dashed. I feel like I can barely handle my 4-year old son, let alone just be awake and functioning. Has anyone heard of Lamictal/mood stabilizers working at a low dose? I know that the therapeutic dose is near 100mg or so, but I can't imagine increasing it if I'm going to keep feeling like this. Does it get better, or should I talk to my PDOC about staying at 25mg? Thanks. I just want to feel hope about this again.
Hi Everyone, Does anyone have experience feeling good at 75mg of Lamictal, but then gradually going back down into depression after moving up to 100? When I saw my therapist last week, I was at 75mg. He told me it was the healthiest he'd seen me in 2 years. Then then next day I went up to 100 because my psychiatrist's opinion of Lamictal is that it's only really helpful between 100 and 200. However, things have been getting worse each day. I'm supposed to go up to 150mg tomorrow, but I'm unsure about what to do. My psychiatrist is generally very good, but he's maybe too staunch about dosing. Weeks ago I tried to tell him that even at 50mg I was doing very well, but he thought it was too early to say. Was I imagining that I was doing better at 75mg, and the low mood I have now is *not* because of going up 100, but rather just part of my usual cycling mood? Do I need to stick it out into the 100-200 range until i have real stability? Any ideas are greatly appreciated.
I am on 300 my of effexor xr and have been for several months. Prior to a breakdown, I'd previously been on between 75 and 150mg for maintenance and found I had almost no side effects (except for the terrible brain zaps when I'd miss a dose). Current meds are 300mg effexor, 50mg lamictal and 50 mg seroquel. Over time I'd like to decrease the effexor back to a level where side effects were minimal. First my doctor wants to titrate up on lamictal. My primary complaints are brain fog and sexual side effects. I know that these are not as serious as other side effects but they really do impede on my general enjoyment of life.. Basically I am hoping to hear from other people who have had experience with effexor at various doses and what their experiences with various side effects were. Thanks in advance for any replies.